Post-Pill Amenorrhea and 'Sensitive Ovaries'.
I stopped taking Microgynagyn 30ED in Feb. 2010 because i moved to a foreign country and didnt want such a harsh pill in my System anymore. I was on it from age 16-19. I had three periods between March 2010 - Sept. 2010. Then nothing. I visited a Doctor in Australia in Dec. who told me to wait. So i did. I went to a Gynecologists over here in Europe in April 2011. She did two Ultrasounds. One inside for my Ovaries and one outside. She said that i have 'Sensitive Ovaries'? And that the move (14mths prior) caused stress. She put me on Orgametril to induce a period. It did once, then nothing else.
Does 'Sensitive Ovaries' mean anything? Or did she just say that? Also, would the Ultrasound of picked up if there was an Underlying problem?
Welcome to ehealthforum,
Absent periods could be due to various causes. You should consider taking a second opinion from another gynecologist. The causes like post-pill amenorrhea, hormonal derangements, thyroid hormone dysfunction, ovarian cysts, PCOD etc should be ruled out. Go ahead with getting thorough evaluation done including hormonal and blood work-up, repeat ultrasound scan to look for the underlying cause. Treatment as appropriate would be started (based on examination and investigation results) to help you get your periods and regulate them. Drink plenty of water. Avoid carbonated and caffeinated beverages. Maintain healthy diet and lifestyle. Avoid stress.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.